# SDR FDEA202505100744

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42710
- Aircraft time: 14,459 hours, 7,769 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52405
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TO WRI 25-50/1414, MAIN DECK SEAT TRACK BEAM RBL11 BROKEN AT STA610 - STA632   REPAIRED THE BROKEN SEAT TRACK BEAM RBL11 AT STA610 - STA632 PER B767 SRM53-00-52-2R   REPAIR 9 & EA: H-5310-T0383377 P1, TITLE: FUSELAGE - MAINFRAME - SECTION 43 MAIN DECK   FLOOR CARGO TRACK REPAIR AT RBL11, BETWEEN STA 588 AND STA610 - SRM 53-00-52 REPAIR 9   WITH MINOR DEVIATION.THIS IS A PERMANENT, CAT A REPAIR.  MAJOR REPAIR IAW FEDEX GMM6-2-100.  SEE WRI:53101448 FOR WORK DETAIL.
